Uniform Algebra with Unbounded Functions

Files in this item

Files Size Format View
article_RIP544_part1.pdf 1.998Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Uniform Algebra with Unbounded Functions
Author: Birtel, Frank T.
Series: The Rice University Studies, Volume 54, Number 4
Issue: Issue 4
Date: 1968-10
Citation: Birtel, Frank T.. (1968). "Uniform Algebra with Unbounded Functions." vol. 54. no. 4, pp. 1-14.
Description: Paper by Frank T. Birtel

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)